# SDR 97ZZZX1654

- Difficulty date: February 12, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4UV
- Make and model: Bell 230
- Aircraft serial: 23019
- System (JASC): 2430 · DC Generating System
- Part: Shunt
- Part number: 1820300150
- Condition: Defective
- Location: Dc System
- Part time: 706 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHUNT DISCOLORED, CAUSING INTERMITTENT LOAD BREAKDOWN.  REPLACED 2 EACH.
